Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 298, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 1, 2008, 4:38 PM EDT for Harris County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 4:38 PM EDT (20:38 UTC)
- Expired
- Jun 1, 2008, 5:09 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Harris County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:43 PM EDT | HAIL 0.25 | 3 W Mulberry Grove, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 012038
SVRFFC
GAC145-012130-
/O.NEW.KFFC.SV.W.0298.080601T2038Z-080601T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARRIS COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 530 PM EDT
* AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FORTSON...MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CATAULA.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3286 8485 3258 8476 3259 8490 3260 8490
3260 8491 3260 8505 3272 8512
TIME...MOT...LOC 2038Z 231DEG 13KT 3267 8496
$$1 follow-up statement
000
WWUS52 KFFC 012109
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT SUN JUN 1 2008
GAC145-012118-
/O.CAN.KFFC.SV.W.0298.000000T0000Z-080601T2130Z/
HARRIS GA-
508 PM EDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR HARRIS COUNTY IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3286 8485 3258 8476 3259 8490 3260 8490
3260 8491 3260 8505 3272 8512
TIME...MOT...LOC 2108Z 280DEG 12KT 3264 8487
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:26 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 1, 3:26 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 326 PM EDT SUN JUN 1 2008 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS LARGE OUTFLOW BOUNDARY MOVING SOUTH THROUGH CENTRAL GA. THIS BOUNDARY IS FROM THE CONVECTION EXPERIENCED AROUND DAYBREAK ACROSS N GA. THERE IS ALSO A NICE CU FIELD THAT HAS DEVELOPED ACROSS CENTRAL/SOUTH GA AND THIS BOUNDARY IS MOVING RIGHT THROUGH IT. THE OUTFLOW SHOULD ACT AS A CATALYST TO SPARK SOME CONVECTION ACROSS THE STATE. BUT THERE IS A WARM NOSE OF AIR AT 850MB THAT IS HELPING TO RETARD DEVELOPMENT. LATEST ANALYSIS SHOWS THE BEST INSTABILITY INDICES AND MOISTURE ACROSS N GA BUT WITH MEAN WESTERLY FLOW THIS AREA IS EXPECTED TO MOVE SLIGHTLY EASTWARD INTO SC THROUGH TONIGHT. SHOULD SEE MOSTLY ISOLATED SEVERE POP UP STORMS ACROSS THE STATE WITH THE BIGGEST THREAT BEING FREQUENT LIGHTNING AND PEA TO DIME SIZE HAIL. NOT EXPECTING THIS TO BE MUCH OF A TORNADO OR WIND THREAT AS THERE IS LITTLE SHEAR IN THE ATMOSPHERE FOR THESE STORMS TO WORK WITH. THIS AREA OF CONVECTION IS ASSOCIATED WITH A FRONTAL SYSTEM LOCALED ACROSS WV/KY AND SOUTHERN IN/IL. YESTERDAY THE MODELS SHOWED THIS FRONT MOVING INTO TN/N GA THIS AFTERNOON BUT IT LOOKS LIKE IT HAS STALLED A BIT DUE TO A DEVELOPING BUBBLE HI CENTERED OVER THE TN/AL/GA BORDERS. THERE ARE A SERIES OF WEAK DISTURBANCES EMBEDDED WITHIN THE MEAN WESTERLY FLOW WITH THE MAIN CONVECTIVE COMPLEX BACK ACROSS OK/AR. THESE WAVES ARE EXPECTED TO CONTINUE MOVING E TO SE WHICH WILL CONTINUE OUR TSRA RISK TONIGHT THROUGH MON NIGHT. UPPER HEIGHTS ARE EXPECTED TO DROPPING 7-10DM ACROSS THE AREA AND TEMPS ALOFT HAVE COOLED CONSIDERABLE OVER THE PAST 2 DAYS. COMBINE ALL THIS WITH A WARM MOIST BOUNDARY LAYER AND OUR THREAT FOR SHRA/TSRA WILL DEFINITELY CONTINUE FOR THE NEXT 24-36 HOURS. THERE IS STILL A WEAK BERMUDA LIKE RIDGE AT THE SURFACE BUT THE RIDGE AXIS HAS MOVE WELL SOUTH ACROSS FL AND THE NORTHERN GULF. THIS RIDGE WILL NOT BE A FACTOR IN THE FORECAST UNTIL LATER IN THE EXTENDED. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... THE BERMUDA RIDGE BEGINS STRENGTHENING AGAIN TUE WED WITH ITS AXIS EXPECTED TO BE ACROSS NORTH/CENTRAL GA BY 12Z THU. AS THIS RIDGE PULLS BACK INTO OUT AREA IT WILL PUSH THE OLD FRONTAL BOUNDARY BACK NORTHWARD AND SHUT OFF THE DIURNAL CONVECTIVE ACTIVITY WED & THU. NO THIS RIDGE WILL CONTINUE TO BUILD NORTHWARD AND POSITION ITSELF JUST OFF THE MID ATLANTIC/NEW ENGLAND COAST BY 00Z FRI. THIS WILL ALLOW DEEP GULF/TROPICAL MOISTURE TO FLOW INTO THE SE U.S. THE GFS CONTINUES TO ADVERTISE A POTENTIAL TROPICAL SYSTEM AT THE END OF THE EXTENDED PERIODS. IT HAS BEEN SHOWING THIS TROPICAL MOISTURE FOR ALMOST 2 WEEKS NOW AND IT NEVER SEEMS TO MATERIALIZE. THERE ARE ALSO INCONSISTENCIES FROM RUN TO RUN ON LOCATION AND INTENSITY OF THIS TROPICAL SYSTEM. WILL CONTINUE TO WATCH THIS AS THE GFS JUST WILL NOT LET IT GO BUT NOT PUTTING MUCH FAITH IN IT ACTUALLY HAPPENING. THE ECMWF KEEPS A STRONG RIDGE ACROSS MOST OF THE SOUTHERN U.S. INTO THE EXTENDED PERIODS...KEEPING ANY TROPICAL SYSTEM ON A WESTWARD TRACK IN THE GULF AND NEVER AFFECTING GA. TEMP WILL BE NEAR SEASONAL NORMS WITH LOWS IN TH E60S TO NEAR 70 AND HIGHS IN THE UPPER 80S TO LOWER 90S. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 87 65 87 68 / 40 30 10 20 10 ATLANTA 68 87 68 88 72 / 40 30 10 20 10 BLAIRSVILLE 62 80 62 84 64 / 30 20 10 20 10 CARTERSVILLE 66 85 64 88 68 / 40 30 10 20 10 COLUMBUS 69 87 68 92 72 / 30 40 10 20 10 GAINESVILLE 66 85 67 87 70 / 40 30 10 20 10 MACON 69 87 67 92 70 / 30 40 10 20 10 ROME 66 86 65 88 68 / 30 30 10 20 10 PEACHTREE CITY 67 86 66 89 68 / 40 30 10 20 10 VIDALIA 69 91 70 91 72 / 30 40 20 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jun 1, 6:40 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 640 AM EDT SUN JUN 1 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011330- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 640 AM EDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. .SYNOPSIS... A WEAK FRONTAL BOUNDARY ACROSS THE OHIO RIVER VALLEY THIS MORNING WILL MOVE SOUTH TODAY...INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS FOR NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE BEST TIME FOR SEVERE THUNDERSTORMS WILL BE FROM THIS MORNING INTO THE AFTERNOON HOURS ACROSS NORTH GEORGIA...AND DURING THE EVENING ACROSS CENTRAL GEORGIA. .DISCUSSION... AS THE FRONTAL BOUNDARY OVER THE OHIO VALLEY THIS MORNING MOVES SOUTH...IT WILL ENCOUNTER A MODERATELY UNSTABLE AIRMASS ACROSS NORTH AND CENTRAL GEORGIA...WITH CAPES OF 2000 TO 2500 AND LIFTED INDICES FROM -4 TO -6. WHILE SHEAR WILL BE VERY LIMITED...THE FRONTAL BOUNDARY MAY PROVIDE ENOUGH ADDED LIFT FOR SOME THUNDERSTORMS TO BECOME SEVERE...ESPECIALLY ACROSS NORTH GEORGIA LATE THIS MORNING INTO THE AFTERNOON. SLIGHTLY WARMER TEMPERATURES IN THE MID-LEVELS OF THE ATMOSPHERE MAY LIMIT THE DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS CENTRAL GEORGIA UNTIL VERY LATE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND AGAIN ON FRIDAY AND SATURDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION AND BE PREPARED FOR POSSIBLE ACTIVATION FROM LATE THIS MORNING INTO THE AFTERNOON.
In the hours before
Special weather statement, Jun 1, 11:28 AM EDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1128 AM EDT SUN JUN 1 2008 GAZ002-011600- 1128 AM EDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WALKER COUNTY UNTIL NOON EDT... AT 1126 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF HINKLES...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WALKER COUNTY THROUGH NOON EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HINKLES...HIGH POINT...LOOKOUT MOUNTAIN...CHATTANOOGA VALLEY...ROSSVILLE...CHICKAMAUGA...FAIRVIEW AND ROCK SPRING. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 1, 11:46 AM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1146 AM EDT SUN JUN 1 2008 GAZ003-011615- 1146 AM EDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CATOOSA COUNTY UNTIL 1215 PM EDT... AT 1143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LAKEVIEW TO 11 MILES SOUTHWEST OF FORT OGLETHORPE...MOVING EAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS CATOOSA COUNTY THROUGH 1215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKEVIEW...FORT OGLETHORPE...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...RINGGOLD AND KEITH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 1, 12:03 PM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1203 PM EDT SUN JUN 1 2008 GAZ001-002-011700- 1203 PM EDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DADE AND WALKER COUNTIES UNTIL 100 PM EDT... AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS...MOVING EAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS DADE AND WALKER COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WILDWOOD...ROCK SPRING...NEW ENGLAND...HINKLES...HIGH POINT...CLOUDLAND STATE PARK...TRENTON... ROSSVILLE...NOBLE...LOOKOUT MOUNTAIN...FAIRVIEW...CHICKAMAUGA AND CHATTANOOGA VALLEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 1, 12:13 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1213 PM EDT SUN JUN 1 2008 GAZ003-004-011715- 1213 PM EDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WHITFIELD AND CATOOSA COUNTIES UNTIL 115 PM EDT... AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...MOVING EAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WHITFIELD AND CATOOSA COUNTIES THROUGH 115 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KEITH...GRAYSVILLE...BOYNTON...RINGGOLD...LAKEVIEW...INDIAN SPRINGS...FORT OGLETHORPE...TUNNEL HILL...ROCKY FACE...VARNELL...COHUTTA...DALTON...TILTON AND DAWNVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 1, 12:56 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1256 PM EDT SUN JUN 1 2008 GAZ083-084-011745- 1256 PM EDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN TWIGGS AND WILKINSON COUNTIES UNTIL 145 PM EDT... AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MYRICKS MILL...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS AND WILKINSON COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MYRICKS MILL AND JEFFERSONVILLE.
Special weather statement, Jun 1, 4:33 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 433 PM EDT SUN JUN 1 2008 GAZ078-089-012100- 433 PM EDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN MUSCOGEE AND HARRIS COUNTIES UNTIL 500 PM EDT... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MULBERRY GROVE...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MUSCOGEE AND HARRIS COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORTSON...MULBERRY GROVE...CATAULA... ELLERSLIE AND HAMILTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THIS STORM.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:24 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 36 min |
| Jun 1, 6:30 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 45 min |
| Jun 1, 8:04 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, White | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.